# SDR UALA2011030301051

- Difficulty date: March 1, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 65,376 hours, 24,104 cycles
- Engine: Pwa PW2037
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Exposed
- Location: Cabin
- Component: Handset
- Component part number: 285N04123
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 25C HAS EXPOSED WIRES.  REMOVED HANDSET FOR AIRFONE SYSTEM AND PLACED IN FLIGHT DECK.  AIRFONE INOP AT 25C.  REPLACED AIRFONE HANDSET AT SEAT ROW 25C.  OPS CHECK NORMAL.
